MathSciNet Relay Station
MathSciNet bibliographic data
MR1941097 35Q55
Hayashi, Nakao; Naumkin, Pavel I. A quadratic nonlinear Schrödinger equation in one space dimension. J. Differential Equations 186 (2002), no. 1, 165–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement